Lithuanian Mathematical Journal

, Volume 33, Issue 1, pp 56–75 | Cite as

Locally minimax efficiency of nonparametric estimates of square-integrable densities

  • R. Rudzkis
  • M. Radavičius


Nonparametric Estimate Minimax Efficiency 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. V. Balakrishnan,Applied Functional Analysis, Springer-Verlag, New York (1976).Google Scholar
  2. 2.
    R. Bentkus and R. Rudzkis, Large deviations for estimates of a Gaussian sequence spectrum,Liet. Matem. Rink.,16, 63–77 (1976).Google Scholar
  3. 3.
    N. Chencov, Estimation of the unknown density function,Dokl. Akad. Nauk SSSR,147, 45–48 (1962).Google Scholar
  4. 4.
    R. M. Dudley, The sizes of compact subsets of Hilbert space and continuity of Gaussian processes,J. Functional Analysis,1, 290–330 (1967).Google Scholar
  5. 5.
    S. Yu. Efroimovich, Nonparametric estimation of a density of unknown smoothness,Theory Probab. Appl.,30, 557–568 (1985).Google Scholar
  6. 6.
    S. Yu. Efroimovich and M. S. Pinsker, The estimation of square-integrable spectral density from a sequence of observations,Probl. Inf. Transm.,17, 182–196 (1982).Google Scholar
  7. 7.
    S. Yu. Efroimovich and M. S. Pinsker, The estimation of square-integrable density functions,Probl. Peredachi Inf.,18, 19–38 (1982).Google Scholar
  8. 8.
    G. K. Golubev, LAN in the problems of nonparametric function estimation and lower bounds for square risk,Theory Probab. Appl.,36, 143–149 (1991).Google Scholar
  9. 9.
    I. A. Ibragimov and R. Z. Khas'minskii,Statistical Estimation: Asymptotic Theory, Springer-Verlag, Berlin-New York (1981).Google Scholar
  10. 10.
    I. A. Ibragimov and R. Z. Khas'minskii, Asymptotically normal families of experiments and efficient estimates,Dokl. Akad. Nauk SSSR,305, 1303–1307 (1989).Google Scholar
  11. 11.
    A. Kazbaras, Adaptive kernel-type estimator for square-integrable distribution density,Lith. Math. J.,26, 318–324 (1986).Google Scholar
  12. 12.
    A. Kazbaras, Adaptive projective estimator of distribution density,Lith. Math. J.,27, 308–315 (1987).Google Scholar
  13. 13.
    J. Pilz, Minimax linear regression estimation with symmetric parameter restrictions,J. Statist. Plan. Inference,13, 297–318 (1986).Google Scholar
  14. 14.
    R. Rudzkis, An estimate of the spectral density,Lith. Math. J.,25, 273–280 (1985).Google Scholar
  15. 15.
    M. Sion, On general minimax theorems,Pacific J. Math.,8, 171–176 (1958).Google Scholar
  16. 16.
    P. K. Suetin,Classical Orthogonal Polynomials [in Russian], Nauka, Moscow (1979).Google Scholar

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • R. Rudzkis
  • M. Radavičius

There are no affiliations available

Personalised recommendations